MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.Upon final tightening of the lock screws, the tip of two of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The broken tips were removed and the procedure was completed utilizing another driver readily available.There was a five (5) minute delay to the procedure but no patient injury.
 
Additional Manufacturer Narrative
D4 lot number - unknown.D4 primary unique device identifier - complete udi number not available without lot identification.D9 is this device available for evaluation - information provided indicates that the device is available for return but has not been received by the manufacturer at this time.H3 - review of device history records and lot specific complaint history is not possible without lot identification.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.Should the product be received, a follow-up report will be filed following completion of investigation.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.Upon final tightening of the lock screws, the tip of two of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The broken tips were removed and the procedure was completed utilizing another driver readily avialable.There was a five (5) minute delay to the procedure but no patient injury.
 
Additional Manufacturer Narrative
H3 device evaluation - the driver exhibits fractured surfaces that are skewed relative to the driver's longitudinal axis.This type of failure is indicative of combination loading (torque and bending moments).Crack initiation may have been initiated at a prior usage point where high combination loads were applied.Review of device history records found (b)(4) pieces of this released for distribution on 11/6/2023 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key23936895
Report Number3005739886-2025-00024
Device Sequence Number9448235
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)231106(10)01008UP
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number01008UP
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown